# SDR CALA2025102710598

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N19951
- Make and model: Boeing 787-9
- Aircraft serial: 36402
- Aircraft time: 52,007 hours, 4,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 4D , EMERGENCY PATH LIGHTING (EPL) BROKEN R/R THE PATH LIGHT SEAT 4D AS PER REF AMM 33-51-06. OKAY TO CONTINUE.PARTS USED:  78-3300-3-0098,QTY :1
